Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases for spaces of quadrics of codimension 3
Author(s) Aldo Conca
TypeArticle in Journal
AbstractLet R=circled plusi≥0Ri be an Artinian standard graded K-algebra defined by quadrics. Assume that dimR2≤3 and that K is algebraically closed, of characteristic ≠2. We show that R is defined by a Gröbner basis of quadrics with, essentially, one exception. The exception is given by K[x,y,z]/I where I is a complete intersection of three quadrics not containing a square of a linear form.
Length5
LanguageEnglish
Volume213
Number8
Pages1564-1568
Year2009
Translation No
Refereed No
Webmaster